# SDR CA090730004

- Difficulty date: July 28, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,794 hours
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Worn
- Location: Linear Actuator
- Component: Linear Actuator
- Component part number: 206062721113
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LINEAR ACTUATOR ADJUSTMENT SCREW STICKS AND DOES NOT POP BACK OUT, THE SHAFT BEARING HAS PLAY IN IT.
